Google
WWW MPG website only

Digital Guide to Moth Identification

Geometridae
910051.007214.1Gandaritis powellata – (Ferguson & Choi, 2001)
Distribution Data for Gandaritis powellata
Large Map & Chart Report Errors About Maps
Taxonomic Notes: Gandaritis powellata (Ferguson & Choi, 2001), n. sp., Proc. Entom. Soc. Wash., 103(2): 367-372. This species was formerly in the genus Eulithis, American Museum Novitates. 3318(1): 1-37.
References
  • Choi, S.-W., 2001. Phylogeny of Eulithis Hübner and Related Genera (Lepidoptera: Geometridae), with an Implication of Wing Pattern Evolution. American Museum Novitates, 3318(1): 1-37.
  • Ferguson, D.C. & S.-W. Choi, 2001. A new species of Eulithis Hubner (Lepidoptera: Geometridae) from California. Proceedings of the Entomological Society of Washington, 103(2): 367-372.
  • Species Page at BOLD: The Barcode of Life Data System
Photographs are needed for this species.

Moth Photographers Group  at the  Mississippi Entomological Museum  at the  Mississippi State University

Send suggestions, or submit photographs to Webmaster — Moth Photographers Group

Database design and scripting support provided by Mike Boone